# SDR CA990401006

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 204040623005
- Condition: Loose
- Location: T/R Drive Shaft
- Part time: 467 hours
- Component: 212040600009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, GREASE SHIELD WAS FOUND MOVED/TURNED BY THE SLIP MARK.  BEARING REPLACED.
